# SDR AALA20161219007

- Difficulty date: December 16, 2016
- Submitted: December 19, 2016
- Operation: Air carrier
- Aircraft: N439AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49457
- Aircraft time: 88,967 hours, 42,643 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLIGHT ATTENDANT EMERGENCY FLASHLIGHT AT L2 DOOR IS NOT FLASHING.  REMOVED AND REPLACED FLASHLIGHT ASSEMBLY IAW AMM 25-60-00.  OPERATIONAL CHECKED GOOD.
